# SDR 98ZZZM50

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE AREA AFT OF REAR SPAR BETWEEN WING RIBS NR 7 AND 8 HAS AN UPPER SKIN STIFFENER THATS CRACKED AT FORWARD END.  REPAIRED IAW ATTACHED FAXES RA/RJO595-97 AND OTHERS RELATED.
